# SDR SWIA20250613303

- Difficulty date: March 3, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 47,666 hours, 41,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA94069-REO 601R-57-31-1443 MXCODEID104781-PR - APPEARS TO BE A SMALL PUNCTURE ON TOP OF LEFT WINGLET.COMPLIED WITH REO 601R57-31-1443, COVERED DISCREPANT AREA WITH SPEED TAPE PER REO, PERMANENT REPAIR WITHIN 1600 FLIGHT HOURS, PART NUMBER:   - , SERIAL NUMBER: 7815, POSITION:   (C-CHECK RO 06/12/2025)COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA94069-REO 601R-57-31-1443 MXCODEID104781-PR.  REMOVED AND REPLACED LH WINGLET TIP FAIRING WITH REFERENCE TO RIL #3248 DATED 31-JUL-2013 AND REO 601R-57-31-330 DATED 2001-11-22.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.  BONDING CHECK GOOD.
